Globale Moduln.

Klaus Langmann

Mathematische Zeitschrift (1972)

  • Volume: 124, page 141-168
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Langmann, Klaus. "Globale Moduln.." Mathematische Zeitschrift 124 (1972): 141-168. <http://eudml.org/doc/171665>.

@article{Langmann1972,
author = {Langmann, Klaus},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {141-168},
title = {Globale Moduln.},
url = {http://eudml.org/doc/171665},
volume = {124},
year = {1972},
}

TY - JOUR
AU - Langmann, Klaus
TI - Globale Moduln.
JO - Mathematische Zeitschrift
PY - 1972
VL - 124
SP - 141
EP - 168
LA - ger
UR - http://eudml.org/doc/171665
ER -

NotesEmbed ?

top

You must be logged in to post comments.